PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 31 | 1-2 | 77-86
Tytuł artykułu

Strictly associated models, prime basis factorials: an application

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Mixed models will be considered using the Commutative Jordan Algebra of Symmetric matrices approach. Prime basis factorial models will now be considered in the framework provided by Commutative Jordan Algebra of Symmetric matrices. This will enable to obtain fractional replicates when the number of levels is neither a prime or a power of a prime. We present an application to the effect of lidocaine, at an enzymatic level, on the heart muscle of beagle dogs
Twórcy
  • Department of Mathematics and Physics, Quinta do Contador - Estrada da Serra, 2300-313 Tomar, Portugal
Bibliografia
  • [1] M. Fonseca, J.T. Mexia and R. Zmyślony, Binary Operation on Jordan algebras and orthogonal normal models, Linear Algebra and its Applications 417 (2006) 75-86.
  • [2] V.M. Jesus, J.T. Mexia and M.M. Oliveira, Binary Operations on Prime Basis Factorials, Biometric Letters 46 (1) (2009) 1-14.
  • [3] V.M. Jesus, J.T. Mexia, M. Fonseca and R. Zmyślony, Binary Operations and Canonical Forms for Factorial and Related Models, Linear Algebra and its Applications 430 (2009) 2781-2797.
  • [4] P. Jordan, J. von Neumann and E. Wigner, On the algebraic generalization of the quantum mechanical formalism, Ann. of Math. 36 (1934) 26-64.
  • [5] E.L. Lehman, Testing Statistical Hypothesis (John Wiley & Son, 2nd ed., 1986).
  • [6] D.C. Montegomery, Design and Analysis of Experiments (John Wiley & Sons, 2005).
  • [7] J. Seely, Linear spaces and unbiased estimators, The Annals of Mathematical Statistics 41 (1970a) 1735-1745.
  • [8] J. Seely, Linear spaces and unbiased estimators. Application to a mixed linear model, The Annals of Mathematical Statistics 41 (1970b) 1735-1745.
  • [9] J. Seely, Quadratic subspaces and completeness, The Annals of Mathematical Statistics 42 (1971) 710-721.
  • [10] J. Seely and G. Zyskind, Linear spaces and minimum variance estimators, The Annals of Mathematical Statistics 42 (1971) 691-703.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmps_1139
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.